# SDR FDEA2019082322001

- Difficulty date: August 22, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,240 hours, 42,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518034
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF NR N00423 DUE TO INCORRECT SRM REFERENCE USED.  MAIN CABIN FLOORBEAM LOWER STABILIZER STRAP IS BROKEN AT BS 1520 RBL 24.75".  INSPECTED REPAIR OF THE STABILIZER STRAP REPAIR ON STA 1500 TO 1540 AND STRAP SPLICE ON STA 1500 RBL 24.75 FOR CORRECT REPAIR PROCEDURE AND FOUND THE REPAIR WAS ACCOMPLISHED IAW SRM 53-00-51-2R, FIG 201, DETAIL V, REPAIR 12.
